The perils of statistics by numbers

Baguley, T.S. ORCID: 0000-0002-0477-2492, 2008. The perils of statistics by numbers. Psychologist, 21 (3), pp. 224-226.

[img]
Preview
Text
193182_1562 Baguley PostPrint.pdf

Download (17kB) | Preview
Item Type: Journal article
Publication Title: Psychologist
Creators: Baguley, T.S.
Publisher: British Psychological Society
Date: 2008
Volume: 21
Number: 3
Divisions: Schools > School of Social Sciences
Depositing User: EPrints Services
Date Added: 09 Oct 2015 11:12
Last Modified: 09 Jun 2017 13:52
URI: http://irep.ntu.ac.uk/id/eprint/24390

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year